Suprokash Hazra

Doktorand|Doctoral Student

Publikationer

Artiklar i tidskrifter

Hazra, S. & Shukla, S. (2019). Some Generalizations of Kannan’s Theorems via ∑C-function and its Application. Mathematical Modelling and Analysis, vol. 24: 4, ss. 530-549.  

Hazra, S. & Porten, E. (). Families of holomorphic discs in Bochner tubes. ,

Hazra, S. & Porten, E. (). Truncated tube domains with multi-sheeted envelope. ,

Licentiatavhandlingar

Hazra, S. (2023). Holomorphic extension and schlichtness on tube manifolds. Lic.-avh. (Sammanläggning) Sundsvall : Mid Sweden University, 2023 (Mid Sweden University licentiate thesis : 199)

Sidan uppdaterades 2024-06-17